MathSciNet Relay Station
MathSciNet bibliographic data
MR87946 (19,441f) 55.0X
Maxwell, Charles N. Fixed points of symmetric product mappings. Proc. Amer. Math. Soc. 8 (1957), 808–815.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement